# SDR FDEA202404300521

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON NOSE LANDING GEAR LEFT HAND SIDE   TRUNNION FITTING STATION 595 EXISTING TRIMMED OUT AREA FOUND CRACK APPROXIMATELY   0.35". NOSE LANDING GEAR LEFT HAND SIDE TRUNNION FITTING STATION 595 CRACKED AREA   CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5310-T0378563 P1 TITLE : FUSELAGE -   MAINFRAME -CRACK REPAIR ON LH NOSE LANDING GEAR TRUNNION FITTING, STA 595. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
